# SDR UALA2013050103045

- Difficulty date: April 30, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680-1689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN AFT FLOOR WEB BS 1680 - 1689 RBL 53 - 58 WL 208 UPPER AND LOWER SURFACE.   BLENDED CORROSION IAW SRM 53-60-51 FIG 1 SHEET 7 AND IS WITHIN LIMITS IAW SRM 53-60-51.
